# SDR ASAA2017101122173

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,144 hours, 11,948 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GC24
- Condition: Failed
- Location: Nr  2 Hf Comms
- Part time: 40,155 hours, 11,951 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 HF TRANSCEIVER IAW AMM 23-11-21/401. THE NR 2 HF OPS CHECKED NORMAL.
